MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 SENSOR 3.0; MCOT SENSOR - 3.0

BRAEMAR MANUFACTURING, LLC C6 SENSOR 3.0; MCOT SENSOR - 3.0
Model Number 02-01846
Medical Device Problem Codes Melted (1385); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported on (b)(6) 2025 that the charging cable - sensor charge adapter was overheating and melting.The patient reported the charger started to catch fire and there was no visible flames.The patient believed that the event was related to the usb port of the mcot sensor - 3.0.The patient reported no injuries occurred.Philips am&d is further investigating this reported issue.
 
Event or Problem Description
It was reported on (b)(6) 2025 that the charging cable - sensor charge adapter was overheating and melting.The patient reported the charger started to catch fire and there was no visible flames.The patient believed that the event was related to the usb port of the mcot sensor - 3.0.The patient reported no injuries occurred.No further information can be provided at this time.
 
Additional Manufacturer Narrative
It was reported that the mcot sensor - 3.0 charger caught fire.There were no visible flames.The sensor charge adapter charging cable, c6 monitor and the dual port wall charger were not returned with the device.Without the original accessories, a comprehensive root cause evaluation cannot be performed.The c6 mcot sensor was inspected for general integrity and there was some minor discoloration on the contact terminals.No objective evidence was provided by the patient to confirm the reported event.Engineering evaluation was unable to confirm the reported event of "sensor charging overheating and melting." the dual port wall charger and sensor charge adapter charging cable were not returned for evaluation and could not be ruled out as a potential root cause.The sensor passed all functional testing.A definitive root cause could not be established.

Brand Name
C6 SENSOR 3.0
Common Device Name
MCOT SENSOR - 3.0
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key22387693
Report Number2133409-2025-00045
Device Sequence Number15217198
Product Code DSI
UDI-Device IdentifierB146C6E10
UDI-Public+B146C6E10
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01846
Device Catalogue Number02-01846
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHARGING CABLE - SENSOR CHARGE ADAPTER, 02-00109
Patient Age63 YR
Patient SexFemale